# SDR AALA201811169012

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,761 hours, 9,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BAT5054
- Part serial: D02467
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM STATUS ON THE R2 DOOR WAS INOPERATIVE,  GREEN LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER ASSIST SYSTEM BATTERY PACK IAW AMM 52-11-20, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
